# SDR SWAA971017

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 213.32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT HORZ STAB T/E BEAM CRACKED AT FS 213.32.  REPAIRED PER BOEING SRM.
